# SDR 2013FA0000414

- Difficulty date: June 26, 2013
- Submitted: July 17, 2013
- Operation: General aviation
- Aircraft: N618CC
- Make and model: Cubcft CC18180
- Aircraft serial: CC180062
- Aircraft time: 27 hours
- System (JASC): 2720 · Rudder Control System
- Part: Cotter Pin
- Part number: MS24665
- Part serial: NA
- Condition: Missing
- Location: Zone 600
- Part time: 27 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED RT AILERON CABLE TO BELLCRANK ATTACH BOLT NUT MISSING COTTER KEY. NUT WAS STILL PRESENT.
